# SDR RAIA971105

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 3242 · Brake
- Part: Maxaret
- Part number: AC69542
- Condition: Failed
- Location: Lt Mlg
- Part time: 10,581 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7509 - STL - LEFT BRAKE FAILED ON TAXI OUT.  MAINTENANCE REPLACED LEFT BRAKE MAXARET ANTI-SKID UNIT.  (M)
